Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Harmonically immersed surfaces of $ {\bf R}\sp n$


Authors: Gary R. Jensen and Marco Rigoli
Journal: Trans. Amer. Math. Soc. 307 (1988), 363-372
MSC: Primary 53A10; Secondary 53A07, 58E20
MathSciNet review: 936822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some generalizations of classical results in the theory of minimal surfaces $ f:M \to {{\mathbf{R}}^n}$ are shown to hold in the more general case of harmonically immersed surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 53A07, 58E20

Retrieve articles in all journals with MSC: 53A10, 53A07, 58E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0936822-7
PII: S 0002-9947(1988)0936822-7
Keywords: Harmonic maps, Gauss maps, equidistribution, Weierstrass representation
Article copyright: © Copyright 1988 American Mathematical Society